# SDR HEEA0012218

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B
- Aircraft serial: 2777
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blades
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R
- Part time: 1,823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POLYURETHANE COATING MISSING ON BLADE.  TRANSVERSE CRACK IN SPAR REINFORCEMENT PAD (ACTUAL 27MM).  SENT  4 EACH NEW BEARINGS P/N 704A33-633-116 AND ONE EACH NEW KIT P/N 355A09-1142-00 WITH T/R ASSY.
